# SDR CA190322005

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 32,978 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671389210
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) (*SUP*) RHS STRINGER 16 PN S53671386-210 CORRODED AT MULTIPLE LOCATIONS. STRINGER 16 ORDERED AND RECEIVED FROM VENDOR. SHEET METAL TECHNICIAN NOTICED THAT THE PART RECEIVED HAVE THE RIGHT PN AND CERTIFICATION BUT IT WAS BENT ON THE WRONG SIDE. TYPE CERTIFICATE HOLDER WAS CONTACTED SINCE STRINGER PROFIL AND MATERIAL IS IDENTICAL TO THE ORDERED PART, IT WAS POSIBLE TO USE SECTION OF IT AND PERFORM AN APPROVED REPAIR.
